Difference methods of the solution of local and non-local boundary value problems for loaded equation of thermal conductivity of fractional order. (English) Zbl 1452.80019

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 187-201 (2020).
Summary: We study local and non-local boundary value problems for a one-dimensional space-loaded differential equation of thermal conductivity with variable coefficients with a fractional Caputo derivative, as well as difference schemes approximating these problems on uniform grids. For the solution of local and non-local boundary value problems by the method of energy inequalities, a priori estimates in differential and difference interpretations are obtained, which implies the uniqueness and stability of the solution from the initial data and the right side, as well as the convergence of the solution of the difference problem to the solution of the corresponding differential problem at the rate of \(O(h^2+\tau^2)\).
For the entire collection see [Zbl 1444.93003].


80M20 Finite difference methods applied to problems in thermodynamics and heat transfer
35B45 A priori estimates in context of PDEs
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
65M15 Error bounds for initial value and initial-boundary value problems involving PDEs
35R11 Fractional partial differential equations
26A33 Fractional derivatives and integrals
35Q79 PDEs in connection with classical thermodynamics and heat transfer
Full Text: DOI


[1] Knezer, A.: Belastete Integralgleichungen. Rend. Sircolo Mat. Palermo 37, 169-197 (1914) · JFM 45.0524.03
[2] Lichtenstein, L.: Vorlesungen uber einege Klassen nichtlinear Integralgleichungen und Integraldifferentialgleihungen nebst Anwendungen. Springer, Berlin (1931) · JFM 57.0464.02
[3] Nazarov, N.N.: On a new class of linear integral equations. Tr. Inst. Mat. Mekh. Akad. Nauk, Uz. SSR, 4, 77-106 (1948)
[4] Gabib-Zade, A.S.: Investigation of solutions to a class of linear loaded integral equations. Tr. Inst. Fiz. Mat. Akad. Nauk Az. SSR Ser. Mat. 8, 177-182 (1959)
[5] Budak, V.M., Iskenderov, A.D.: On a class of boundary value problems with unknown coefficients. Sov. Math. Dokl. 8, 786-789 (1967) · Zbl 0157.17801
[6] Nakhushev, A.M.: Loaded equations and applications. Diff. Urav. 19(1), 86-94 (1983) · Zbl 0536.35080
[7] Kaziev, V.M.: The tricomi problem for a loaded Lavrentev-Bitsadze equation. Diff. Urav. 15(1), 173-175 (1979)
[8] Krall, A.M.: The development of general differential and general differential boundary systems. Rock Mount. J. Math. 5(4), 493-542 (1975) · Zbl 0322.34009
[9] Chukbar, K.V.: Stochastic transport and fractional derivatives. Zh. Eksp. Teor. Fiz. 108, 1875-1884 (1995)
[10] Kobelev, V.L., Kobelev, Y.L., Romanov, E.P.: Non-debye relaxation and diffusion in fractal space. Dokl. Akad. Nauk 361(6), 755-758 (1998) · Zbl 1065.82505
[11] Kobelev, V.L., Kobelev, Ya L., Romanov, E.P.: Self-maintained processes in the case of nonlinear fractal diffusion. Dokl. Akad. Nauk 369(3), 332-333 (1999) · Zbl 1036.82515
[12] Nigmatullin, R.R.: The realization of the generalized transfer equation in a medium with the fractal geometry. Phys. Stat. Sol. (b) 133, 425-430 (1986)
[13] Dinariev, O.Y.: Filtering in a cracked medium with fractal crack geometry. Izv. Ross. Akad. Nauk, Ser. Mekh. Zhidkosti Gaza 5, 66-70 (1990)
[14] Beshtokov, M.KH.: The third boundary value problem for loaded differential Sobolev type equation and grid methods of their numerical implementation. IOP Conf. Ser.: Mater. Sci. Eng. 158(1), (2016)
[15] Beshtokov, M.KH.: Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution. Comput. Math. Math. Phys. 57(12), 1973-1993 (2017) · Zbl 1393.65007
[16] KHudalov, M.Z.: A nonlocal boundary value problem for a loaded parabolic type equation. Vladikavkazskii matematicheskii zhurnal 4(4), 59-64 (2002) · Zbl 1049.35088
[17] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Integrals and Derivatives of Fractional Order and Their Certain Applications Nauka i Tekhnika, p. 688. Minsk (1987)
[18] Samarskii, A.A.: Theory of Difference Schemes, p. 616. Nauka, Moscow (1983)
[19] Alikhanov, A.A.: A priori estimates for solutions of boundary value problems for equations of fractional order. Differ. Equ. 46(5), 660-666 (2010) · Zbl 1208.35161
[20] Alikhanov, A.A.: A new difference scheme for the time fractional diffusion equation. J. Comput. Phys. 280, 424-438 (2015) · Zbl 1349.65261
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.